Alert archive / Louisiana / River Flood Warnings in 2017
River Flood Warning 7, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Jan 6, 2017, 9:24 AM CST for Rapides Parish, Louisiana. It took effect at Jan 6, 2017, 12:00 PM CST. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Jan 6, 2017, 9:24 AM CST (15:24 UTC)
- In effect from
- Jan 6, 2017, 12:00 PM CST
- Expired
- Jan 11, 2017, 9:00 AM CST
- In force
- 5 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Rapides Parish, LA
The radar
The Ft Polk radar (KPOE), 28 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Calcasieu River near Glenmora (GLML1). The gauge peaked at 12.86 ft at Jan 9, 2017, 3:00 AM CST.
- Action stage
- 12 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
388 WGUS44 KLCH 061524 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 924 AM CST FRI JAN 6 2017 ...The National Weather Service in Lake Charles has issued a flood warning for the following rivers in Louisiana... Calcasieu River Near Glenmora LAC079-070524- /O.NEW.KLCH.FL.W.0007.170106T1800Z-170110T0600Z/ /GLML1.1.ER.170106T1800Z.170107T1800Z.170110T0000Z.NO/ 924 AM CST FRI JAN 6 2017 The National Weather Service in Lake Charles has issued a * Flood Warning for the Calcasieu River Near Glenmora. * UNTIL LATE MONDAY NIGHT...or until the warning is cancelled. * At 8:45 AM Friday the stage was 11.9 feet. * Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will rise above flood stage by this afternoon and continue to rise to near 12.5 feet by early Saturday afternoon. the river will fall below flood stage by Monday evening. * Impact...At stages near 12.0 feet...Roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have water on them and are subject to being closed. Also, flooding of forested areas near the river will occur. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$
7 follow-up statements
018 WGUS84 KLCH 070132 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 732 PM CST FRI JAN 6 2017 ...The flood warning continues for the following rivers in Louisiana... Mermentau River Near Mermentau ...The flood warning continues for the following rivers in Louisiana.. Calcasieu River Near Glenmora Calcasieu River At Old Town Bay LAC079-071532- /O.CON.KLCH.FL.W.0007.000000T0000Z-170110T0600Z/ /GLML1.1.ER.170106T1752Z.170107T1200Z.170110T0000Z.NO/ 732 PM CST FRI JAN 6 2017 The Flood Warning continues for The Calcasieu River Near Glenmora. * UNTIL LATE MONDAY NIGHT...or until the warning is cancelled. * At 6:45 PM Friday the stage was 12.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue rising to near 12.5 feet by tomorrow early afternoon. The river will fall below flood stage Monday evening. * Impact...At stages near 12.0 feet...When the river is rising and the gauge reading is forecast to reach 12 feet or higher. Roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have water on them and are subject to being closed. Also, flooding of forested areas near the river will occur. * Impact...At stages near 12.0 feet...When the river is falling and the gauge reading is forecast to be near 12 feet, flooding of forested areas near the river will occur. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC019-071531- /O.CON.KLCH.FL.W.0002.000000T0000Z-170109T0000Z/ /OTBL1.1.ER.170101T0052Z.170101T1300Z.170108T0000Z.NO/ 732 PM CST FRI JAN 6 2017 The Flood Warning continues for The Calcasieu River At Old Town Bay. * UNTIL SUNDAY EVENING...or until the warning is cancelled. * At 5:00 AM Friday the stage was 4.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue to fall to below flood stage by tomorrow evening. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. * Impact...At stages near 3.5 feet...Ponding of water on low spots along Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$ LAC001-053-113-071531- /O.EXT.KLCH.FL.W.0005.000000T0000Z-170107T1800Z/ /MRML1.1.ER.170102T1806Z.170105T1615Z.170107T0600Z.NO/ 732 PM CST FRI JAN 6 2017 The Flood Warning continues for The Mermentau River Near Mermentau. * UNTIL SATURDAY AFTERNOON...or until the warning is cancelled. * At 7:15 PM Friday the stage was 4.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue to fall to below flood stage by after midnight tomorrow. * Impact...At stages near 4.0 feet...Minor lowland flooding near the river will occur. && LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255 $$
504 WGUS84 KLCH 071628 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1028 AM CST SAT JAN 7 2017 ...The flood warning is cancelled for the following rivers in Louisiana... Mermentau River Near Mermentau ...The flood warning continues for the following rivers in Louisiana... Calcasieu River Near Glenmora Calcasieu River At Old Town Bay LAC079-080628- /O.EXT.KLCH.FL.W.0007.000000T0000Z-170109T1800Z/ /GLML1.1.ER.170106T1752Z.170107T1800Z.170109T1200Z.NO/ 1028 AM CST SAT JAN 7 2017 The Flood Warning continues for The Calcasieu River Near Glenmora. * UNTIL MONDAY AFTERNOON...or until the warning is cancelled. * At 9:45 AM Saturday the stage was 12.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue rising to near 12.6 feet by this afternoon. The river will fall below flood stage Monday morning. * Impact...At stages near 12.0 feet...Roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have water on them and are subject to being closed. Also, flooding of forested areas near the river will occur. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC019-080627- /O.EXT.KLCH.FL.W.0002.000000T0000Z-170111T0000Z/ /OTBL1.1.ER.170101T0052Z.170101T1300Z.170110T0000Z.NO/ 1028 AM CST SAT JAN 7 2017 ...Flood Warning extended until Tuesday evening...The Flood Warning continues for The Calcasieu River At Old Town Bay. * UNTIL TUESDAY EVENING...or until the warning is cancelled. * At 8:00 AM Saturday the stage was 4.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue to fall to below flood stage by Monday evening. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$ LAC001-053-113-071658- /O.CAN.KLCH.FL.W.0005.000000T0000Z-170107T1800Z/ /MRML1.1.ER.170102T1806Z.170105T1615Z.170107T0515Z.NO/ 1028 AM CST SAT JAN 7 2017 The Flood Warning is cancelled for The Mermentau River Near Mermentau. * At 10:15 AM Saturday the stage was 3.7 feet. * Fell below flood stage at 11:15 PM Friday. * Flood stage is 4.0 feet. * Forecast...The river will continue to fall to 3.5 feet by Sunday morning. && LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255 $$
890 WGUS84 KLCH 080151 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 751 PM CST SAT JAN 7 2017 ...The flood warning continues for the following rivers in Louisiana... Calcasieu River Near Glenmora ...The flood warning continues for the following rivers in Louisiana.. Calcasieu River At Old Town Bay LAC079-081551- /O.EXT.KLCH.FL.W.0007.000000T0000Z-170110T1800Z/ /GLML1.1.ER.170106T1752Z.170108T0600Z.170110T1200Z.NO/ 751 PM CST SAT JAN 7 2017 ...Flood Warning extended until Tuesday afternoon...The Flood Warning continues for The Calcasieu River Near Glenmora. * UNTIL TUESDAY AFTERNOON...or until the warning is cancelled. * At 6:45 PM Saturday the stage was 12.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue rising to near 12.7 feet by after midnight tomorrow. The river will fall below flood stage Tuesday morning. * Impact...At stages near 12.0 feet...When the river is rising and the gauge reading is forecast to reach 12 feet or higher. Roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have water on them and are subject to being closed. Also, flooding of forested areas near the river will occur. * Impact...At stages near 12.0 feet...When the river is falling and the gauge reading is forecast to be near 12 feet, flooding of forested areas near the river will occur. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC019-081550- /O.CON.KLCH.FL.W.0002.000000T0000Z-170111T0000Z/ /OTBL1.1.ER.170101T0052Z.170101T1300Z.170110T0000Z.NO/ 751 PM CST SAT JAN 7 2017 The Flood Warning continues for The Calcasieu River At Old Town Bay. * UNTIL TUESDAY EVENING...or until the warning is cancelled. * At 8:00 AM Saturday the stage was 4.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue to fall to below flood stage by Monday evening. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. * Impact...At stages near 3.5 feet...Ponding of water on low spots along Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$
342 WGUS84 KLCH 081509 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 909 AM CST SUN JAN 8 2017 ...The flood warning continues for the following rivers in Louisiana... Calcasieu River Near Glenmora Calcasieu River At Old Town Bay LAC079-090509- /O.EXT.KLCH.FL.W.0007.000000T0000Z-170111T0900Z/ /GLML1.1.ER.170106T1752Z.170108T1800Z.170111T0300Z.NO/ 909 AM CST SUN JAN 8 2017 ...Flood Warning extended until late Tuesday night...The Flood Warning continues for The Calcasieu River Near Glenmora. * UNTIL LATE TUESDAY NIGHT...or until the warning is cancelled. * At 7:45 AM Sunday the stage was 12.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue rising to near 12.8 feet by this afternoon. The river will fall below flood stage by late Tuesday evening. * Impact...At stages near 12.0 feet...Roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have water on them and are subject to being closed. Also, flooding of forested areas near the river will occur. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC019-090508- /O.CON.KLCH.FL.W.0002.000000T0000Z-170111T0000Z/ /OTBL1.1.ER.170101T0052Z.170101T1300Z.170110T0000Z.NO/ 909 AM CST SUN JAN 8 2017 The Flood Warning continues for The Calcasieu River At Old Town Bay. * UNTIL TUESDAY EVENING...or until the warning is cancelled. * At 6:00 AM Sunday the stage was estimated near 2.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue to fluctuate around flood stage through Tuesday afternoon. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$
238 WGUS84 KLCH 090048 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 648 PM CST SUN JAN 8 2017 ...The flood warning continues for the following rivers in Louisiana... Calcasieu River Near Glenmora ...The flood warning continues for the following rivers in Louisiana.. Calcasieu River At Old Town Bay LAC079-091448- /O.EXT.KLCH.FL.W.0007.000000T0000Z-170111T2100Z/ /GLML1.1.ER.170106T1752Z.170108T2345Z.170111T1500Z.NO/ 648 PM CST SUN JAN 8 2017 ...Flood Warning extended until Wednesday afternoon...The Flood Warning continues for The Calcasieu River Near Glenmora. * UNTIL WEDNESDAY AFTERNOON...or until the warning is cancelled. * At 5:45 PM Sunday the stage was 12.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue to fall to below flood stage by late Wednesday morning. * Impact...At stages near 12.0 feet...When the river is rising and the gauge reading is forecast to reach 12 feet or higher. Roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have water on them and are subject to being closed. Also, flooding of forested areas near the river will occur. * Impact...At stages near 12.0 feet...When the river is falling and the gauge reading is forecast to be near 12 feet, flooding of forested areas near the river will occur. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC019-091447- /O.CON.KLCH.FL.W.0002.000000T0000Z-170111T0000Z/ /OTBL1.1.ER.170101T0052Z.170101T1300Z.170110T0000Z.NO/ 648 PM CST SUN JAN 8 2017 The Flood Warning continues for The Calcasieu River At Old Town Bay. * UNTIL TUESDAY EVENING...or until the warning is cancelled. * At 8:00 AM Saturday the stage was 4.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue to fall to below flood stage by tomorrow evening. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. * Impact...At stages near 3.5 feet...Ponding of water on low spots along Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$
623 WGUS84 KLCH 091535 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 935 AM CST MON JAN 9 2017 ...The flood warning continues for the following rivers in Louisiana... Calcasieu River Near Glenmora Calcasieu River At Old Town Bay LAC079-100535- /O.EXT.KLCH.FL.W.0007.000000T0000Z-170112T0000Z/ /GLML1.1.ER.170106T1752Z.170109T1800Z.170111T1800Z.NO/ 935 AM CST MON JAN 9 2017 ...Flood Warning extended until Wednesday evening...The Flood Warning continues for The Calcasieu River Near Glenmora. * UNTIL WEDNESDAY EVENING...or until the warning is cancelled. * At 8:45 AM Monday the stage was 12.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will fall to below flood stage by Wednesday afternoon. * Impact...At stages near 12.0 feet...Roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have water on them and are subject to being closed. Also, flooding of forested areas near the river will occur. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC019-100534- /O.CON.KLCH.FL.W.0002.000000T0000Z-170111T0000Z/ /OTBL1.1.ER.170101T0052Z.170101T1300Z.170110T0000Z.NO/ 935 AM CST MON JAN 9 2017 The Flood Warning continues for The Calcasieu River At Old Town Bay. * UNTIL TUESDAY EVENING...or until the warning is cancelled. * At 5:00 AM Monday the stage was 3.8 feet. * Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will fluctuate around flood stage through Tuesday morning. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$
316 WGUS84 KLCH 101509 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 909 AM CST TUE JAN 10 2017 ...The flood warning is cancelled for the following rivers in Louisiana... Calcasieu River At Old Town Bay ...The flood warning continues for the following rivers in Louisiana... Calcasieu River Near Glenmora LAC079-110509- /O.EXT.KLCH.FL.W.0007.000000T0000Z-170111T1500Z/ /GLML1.1.ER.170106T1752Z.170109T1615Z.170111T0900Z.NO/ 909 AM CST TUE JAN 10 2017 The Flood Warning continues for The Calcasieu River Near Glenmora. * UNTIL WEDNESDAY MORNING...or until the warning is cancelled. * At 8:45 AM Tuesday the stage was 12.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue to fall to below flood stage by late tonight. * Impact...At stages near 12.0 feet...When the river is falling and the gauge reading is forecast to be near 12 feet, flooding of forested areas near the river will occur. && LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275 $$ LAC019-101539- /O.CAN.KLCH.FL.W.0002.000000T0000Z-170111T0000Z/ /OTBL1.1.ER.170101T0052Z.170101T1300Z.000000T0000Z.NO/ 909 AM CST TUE JAN 10 2017 The Flood Warning is cancelled for The Calcasieu River At Old Town Bay. * At 8:00 AM Tuesday the stage was 3.8 feet. * Flood stage is 4.0 feet. * Forecast...The river will fluctuate around 3.6 feet over the next several days. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jan 6, 6:12 AM CST, 3 hours 12 minutes earlier.
Area forecast discussion, Jan 6, 6:12 AM CST, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
612 AM CST Fri Jan 6 2017
.DISCUSSION...
Quick update. Looking at obs in east Texas and central Louisiana, sleet
is likely mixing in with the patchy light rain now. So tweaked the
weather grids to reflect the mix starting this morning and
continuing into the afternoon. With temperatures forecast to
remain above freezing this afternoon, I am not adding any ice
accumulation.
&&
.PREV DISCUSSION... /issued 452 AM CST Fri Jan 6 2017/
DISCUSSION...
12z taf issuance.
AVIATION...
MVFR to IFR ceilings will prevail for most of the day, along with
intermittent -RA. With temperatures falling during the day, -PL
(ice pellets or sleet) will be kept, but bumped up a couple of
hours for 18-22z at AEX. Should be mostly -RA to RA for
BPT/LCH/LFT/ARA, with maybe a few ice pellets mixed in by late
afternoon before ending (not enough to mention). Winds will be
fairly strong from the north and increasing to 18-20 kts with
gusts nearing 30 kts for BPT/LCH/LFT/ARA later this morning into
the afternoon.
PREV DISCUSSION... /issued 335 AM CST Fri Jan 6 2017/
DISCUSSION...
Strong cold air advection is ongoing. Todays high temperatures
likely occurred at midnight, as they will be holding steady in the
mid to upper 30s in most places today. Tonight's low temperatures
fall into the low to mid 20s in most places, so have issued a hard
freeze warning for much of the region. Will hold off issuing a
wind chill advisory for now. Our criteria is 13 F or below, which
right now we show only a few parts of central Louisiana reaching
late tonight or early Saturday morning for an hour or two.
As for the frozen precipitation scenario, the current forecast
reasoning is the precipitation will be light this afternoon and
early evening in central Louisiana, so no accumulation is
expected. Precipitation will be ending across the entire forecast
region this evening.
This weekend will be dry, but very cold. Hard freeze warnings will
likely be needed again Saturday night into Sunday morning.
The strong high pressure over the central US this weekend will
shift to the east coast by Monday, and that ends the cold weather
for us as winds will shift to the south or southeast. In fact, we
high temperatures reach into the 70s by the Tuesday through
Friday time frame next week.
MARINE...
Very windy conditions expected today through early Sunday. In
fact, we have issued a gale warning for the outer coastal waters
this afternoon into Saturday as wind gusts in the 35 to 40 kt
range will be common out there. Holding off on the near shore
coastal waters for now, and let the day shift revisit that area.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 35 22 39 21 / 30 10 0 0
LCH 39 26 41 25 / 50 20 0 0
LFT 39 25 40 24 / 70 20 0 0
BPT 41 27 41 27 / 40 20 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Hard Freeze Warning from 9 PM this evening to 9 AM CST Saturday
for LAZ027>033-041>045-052-053.
TX...Hard Freeze Warning from 9 PM this evening to 9 AM CST Saturday
for TXZ180-201-259>262.
GM...Small Craft Advisory until 3 PM CST this afternoon for GMZ470-
472-475.
Small Craft Advisory from noon Saturday to 6 AM CST Sunday for
GMZ470-472-475.
Gale Warning from 3 PM this afternoon to noon CST Saturday for
GMZ470-472-475.
Small Craft Advisory until 6 AM CST Sunday for GMZ430-432-435-
450-452-455.
&&
PUBLIC...15Hazardous weather outlook, Jan 6, 5:09 AM CST, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 509 AM CST FRI JAN 6 2017 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 071200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 509 AM CST FRI JAN 6 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE WILL BE SOME LIGHT RAIN...MIXING WITH SLEET AND FREEZING RAIN IN PARTS OF CENTRAL LOUISIANA THIS AFTERNOON AND EARLY EVENING. NO ACCUMULATION IS EXPECTED. THE REMAINDER OF THE REGION WILL SEE A COLD LIGHT RAIN. A HARD FREEZE IS EXPECTED TONIGHT WITH LOWS IN THE LOW TO MID 20S. WIND CHILLS WILL BE IN THE TEENS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER HARD FREEZE IS EXPECTED SATURDAY NIGHT INTO SUNDAY MORNING WITH LOWS IN THE LOW TO MID 20S. WIND CHILLS WILL BE IN THE TEENS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. GMZ430-432-435-450-452-455-470-472-475-071200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 509 AM CST FRI JAN 6 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG NORTH WINDS WILL BE GUSTING OVER 34 KNOTS...SO A GALE WARNING IS IN EFFECT THIS AFTERNOON AND TONIGHT FOR THE OFFSHORE WATERS...WHILE A SMALL CRAFT ADVISORY IS IN PLACE EVERYWHERE ELSE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE STRONG NORTH WINDS CONTINUE ON SATURDAY...BEFORE DECREASING BY SUNDAY. .SPOTTER INFORMATION STATEMENT... NO SPOTTER ACTIVATION IS EXPECTED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 3:42 AM CST | Hard Freeze Warning | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 29 hr |
| Jan 6, 3:48 AM CST | Gale Warning | LCH | 29 hr | |
| Jan 6, 3:48 AM CST | Small Craft Advisory | LCH | 53 hr | |
| Jan 6, 11:50 AM CST | Winter Weather Advisory | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 9 hr |
Nearby
River Flood Warnings in Louisiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.